# SDR KBM2004F00019

- Difficulty date: January 27, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Aircraft time: 10,606 hours
- Engine: Allsn 250C*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: EA4703987
- Part serial: 575R
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL GAUGE PEGS OUT.  REMOVED AND REPLACED WITH SERVICEABLE PART.
